# SDR IXXA20170906285

- Difficulty date: August 26, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,209 hours, 38,399 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOUND HYD BAY DOOR LOWER BEAM CRACKED.  REMOVED AND REPLACED THE BEAM IAW DRAWING 313T1380, SRM 51-40-02 AND SRM 51-40-05.
